Journal of Computational and Applied Mathematics, ( ISI ), No (127), Year (2009-3) , Pages (699-705)

Title : ( Breakdown-free version of ILU factorization for nonsymmetric positive )

Authors: , Faezeh Toutounian Mashhad ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

a b s t r a c t In this paper a new ILU factorization preconditioner for solving large sparse linear systems by iterative methods is presented. The factorization which is based on A- biorthogonalization process is well defined for a general positive definite matrix. Numerical experiments illustrating the performance of the preconditioner are presented. A comparison with the well known preconditioner RIFp of Benzi and T·ma is also included. \\\\\\\\\\\\\\\' 2009 Elsevier B.V. All rights reserved.

Keywords

MSC: 65F10 Keywords: Implicit preconditioner Sparse
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1010866,
author = {, and Toutounian Mashhad, Faezeh},
title = {Breakdown-free version of ILU factorization for nonsymmetric positive},
journal = {Journal of Computational and Applied Mathematics},
year = {2009},
number = {127},
month = {March},
issn = {0377-0427},
pages = {699--705},
numpages = {6},
keywords = {MSC: 65F10 Keywords: Implicit preconditioner Sparse matrices RIF RIFp},
}

[Download]

%0 Journal Article
%T Breakdown-free version of ILU factorization for nonsymmetric positive
%A ,
%A Toutounian Mashhad, Faezeh
%J Journal of Computational and Applied Mathematics
%@ 0377-0427
%D 2009

[Download]